# SDR CALA2024011200093

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 124,017 hours, 19,181 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Part serial: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER AT SEAT 9L LOST LAPTOP DOWN THE SIDEWALL. LAPTOP WAS POWERED UP AT THE TIME IT WAS LOST LAPTOP WAS FOUND AND RETURNED TO PAX AT. 9L.
